| Model Number |
OTV-S7PRO |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the video processor had the power button has to be held down to keep the unit on, otherwise, it turns off.The issue occurred during diagnostic cystoscopy procedure and before sedation which was completed using a same device.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, g1, h2, h3, h6, h11 the device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: faulty power supply switch/ flickering image/wiggle the scope.A root cause could not be identified.Based on the results of the investigation, the reportable malfunction: the event the power button has to be held down to keep the unit on; if released, the unit turns off was due to a faulty power supply switch.The event issue of flickering image and scope wiggle was due to caused traced to a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.